# SDR COMA0860387

- Difficulty date: September 11, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 22,681 hours, 19,194 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF ROW 8 WILL NOT ILLUMINATE. REPLACED LIGHT AFT OF ROW 8 AND REPLACED ASSOCIATED POWER CONNECTOR.  NO FURTHER DEFECTS.  (K)
